• question-icon

    Good evening doctor : My medication is as under: Quitipin

default
Posted on Mon, 6 Aug 2018 in Mental Health
Question: Good evening doctor :
My medication is as under:
Quitipin 100 ( reduced from 150 gradually), mirtaz 37.5, trazodone 25 ( reduced from 50 gradually) amitryn 75 ( increased from 50) all in the night
Duolextine 60 ( reduced from 120 over a period of time), betacap tr 20 ( reduced from 40 gradually) all in the morning
After I have increased amitryn, my anxiety is much much better but still a little bit is there, which is irritating
My symptoms are as under :
A little of anxiety is still there
It takes a lot of time for me to fall asleep. Even after going to sleep, I wake up every two hours and don’t feel fresh in the morning. I get weird dreams also. I feel sedated in the morning and have been reporting late to the work. Pls suggest some tweaking in the medication that will cure my anxiety totally and will also help me to sleep better.
doctor
Answered by Dr. Shubham Mehta 30 minutes later
Brief Answer:
Increasing the dose of trazodone

Detailed Answer:
Hello,
Welcome to HCM.
I have gone through your query.
If you still have slight anxiety and disturbance in sleep, you can increase the dose of trazodone back to 50mg. It would be a better option over adding another drug.
It should lessen your anxiety and improve sleep. (but only if was helping you earlier)
It would also be a better choice than adding a benzo like etizolam.
Please discuss this with your treating doctor.

Hope this helps.
Thanku.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2004 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

196 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shubham Mehta
  • Q - How to reduce weight?

  • Q - Suggest treatment for increase libido

  • Q - Suggest treatment for erectile dysfunction and premature ejaculation

  • Q - Suggest treatment for premature ejaculation

  • Q - What causes fear of disease or death, dizziness, heaviness in head and SOB?

  • Q - What causes digestion problem after having Dicorate ER?

  • Q - Can ED medicines be taken along with diabetes medications?

  • Q - Suggest treatment for clots on legs while weaning off Adderall

  • Q - Suggest treatment for MDD and anxiety

  • Q - Suggest treatment for obsessive compulsive disorder

backtotop2